Publication detail

Transformation tolerance hypergroups.

CHVALINA, J. HOŠKOVÁ, Š.

Original Title

Transformation tolerance hypergroups.

English Title

Transformation tolerance hypergroups.

Type

journal article - other

Language

en

Original Abstract

Transformation tolerance hypergroups is investigated.

English abstract

Transformation tolerance hypergroups is investigated.

Keywords

Transformation tolerance hypergroup, action of hypergroups, tolerance space.

RIV year

2007

Released

01.01.2007

ISBN

1686-0209

Periodical

Thai Journal of Mathematics

Year of study

4(2006)

Number

1

State

TH

Pages from

67

Pages to

72

Pages count

6

Documents

BibTex


@article{BUT44830,
  author="Jan {Chvalina} and Šárka {Hošková}",
  title="Transformation tolerance hypergroups.",
  annote="Transformation tolerance hypergroups is investigated.",
  chapter="44830",
  journal="Thai Journal of Mathematics",
  number="1",
  volume="4(2006)",
  year="2007",
  month="january",
  pages="67",
  type="journal article - other"
}